Centre de Physique Théorique

Accueil > Publications

Publications

Pour des recherches plus détaillées et vos dépôts vous pouvez : Accéder au portail HAL du CPT

Charte d’affiliation des publications du CPT :

Aix Marseille Univ, Université de Toulon, CNRS, CPT, Marseille, France

2122 résultats
Article dans une revue
Eduardo Basso, Claude Bourrely, Roman Pasechnik, Jacques Soffer
The landscape of $W^{\pm}$ and $Z$ bosons produced in $pp$ collisions up to LHC energies
Nuclear Physics A, Elsevier, 2017, 966, pp.113-123. 〈10.1016/j.nuclphysa.2017.06.035〉
Pré-publication, Document de travail
D Dragicevic, G Froyland, C González-Tokman, Sandro Vaienti
A spectral approach for quenched limit theorems for random expanding dynamical systems
2017
Pré-publication, Document de travail
Davide Faranda, H Ghoudi, P Guiraud, Sandro Vaienti
Synchronisation and Extreme Value Theory for Coupled Map Lattices
2017
Pré-publication, Document de travail
Abdelwaheb Ifa, Hanen Louati, Michel Rouleux
Bohr-Sommerfeld quantization rules revisited: the method of positive commutators
2017
Pré-publication, Document de travail
Anatoly Anikin, Serguei Dobrokhotov, Vladimir Nazaikinskii, Michel Rouleux
Asymptotics of Green function for the linear waves equations in a domain with a non-uniform bottom
2017
Pré-publication, Document de travail
Zhiyuan Li, Yavar Kian, Eric Soccorsi
Initial-boundary value problem for distributed order time-fractional diffusion equations
2017
Communication dans un congrès
Michele Starnini, Bruno Lepri, Andrea Baronchelli, Alain Barrat, C. Cattuto, Romualdo Pastor-Satorras
Robust modeling of human contact networks across different scales and proximity-sensing techniques
Socinfo, Sep 2017, Oxford, United Kingdom. 〈http://socinfo2017.oii.ox.ac.uk/〉
Pré-publication, Document de travail
Yavar Kian
Recovery of non compactly supported coefficients of an elliptic equation on an infinite waveguide
2017
Pré-publication, Document de travail
Gang Bao, Guanghui Hu, Yavar Kian, Tao Yin
Inverse source problems in elastodynamics
2017
Article dans une revue
S. Khoroshkin, O. Ogievetsky
Diagonal reduction algebra and the reflection equation
Israël Journal of Mathematics, The Hebrew University Magnes Press, 2017, 221 (1), pp.705-729. 〈10.1007/s11856-017-1571-2〉
2122 résultats

Agenda